UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Iterative numerical methods for sampling from high dimensional Gaussian distributions

Aune, E; Eidsvik, J; Pokern, Y; (2013) Iterative numerical methods for sampling from high dimensional Gaussian distributions. STATISTICS AND COMPUTING , 23 (4) 501 - 521. 10.1007/s11222-012-9326-8.

Full text not available from this repository.


Type:Article
Title:Iterative numerical methods for sampling from high dimensional Gaussian distributions
DOI:10.1007/s11222-012-9326-8
Keywords:Gaussian distribution, Krylov methods, Numerical linear algebra, Sampling
UCL classification:UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Statistical Science

Archive Staff Only: edit this record